# SDR SWIA201127238

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 21,606 hours, 18,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 & NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5624)  RELAMPED EMERGENCY LIGHT.
